Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    85
  • comments
    33
  • views
    31249

Week 8, Day 56

maria411

202 views

Okay, I am very dry - the 80mg a day has finally caught up with me. My arms and legs and of course my face. I cannot stand it, but it is what it is. I also have achy joints which I didn't have on my last two courses of tane. I am also using Vitamin A cream at night, as if I wasn't dry enough. As for new spots, none so far.



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×